Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 14, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Feb 6, 2008, 3:05 AM CST for Osage County, Missouri. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2008, 3:05 AM CST (09:05 UTC)
- Expired
- Feb 6, 2008, 2:22 PM CST
- In force
- 11 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Osage County, MO
The radar
The St Louis radar (KLSX), 106 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Maries River at Westphalia (WPHM7). The gauge peaked at 11.50 ft at Feb 6, 2008, 7:00 AM CST.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 15 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06927000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 060905
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
305 AM CST WED FEB 06 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY
.THIS FLOOD WARNING IS A RESULT OF 2 TO 4 INCHES OF PRECIPITATION THE
PAST 24 HOURS.
RESIDUAL RUNOFF FROM THE RECENT HEAVY RAINS COULD CAUSE RIVER LEVELS
TO RISE EVEN HIGHER THAN PREDICTED. THE NATIONAL WEATHER SERVICE
WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC151-070905-
/O.NEW.KLSX.FL.W.0014.080206T0905Z-080207T1818Z/
/WPHM7.1.ER.080206T0857Z.080206T1200Z.080206T1818Z.NO/
305 AM CST WED FEB 06 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MARIES RIVER NEAR WESTPHALIA.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:00 AM WEDNESDAY THE STAGE WAS 9.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT THIS MORNING
AND CONTINUE TO RISE TO NEAR 10.8 FEET BY THIS MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY THIS AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/07 02/08 02/09 02/10 02/11
MARIES RIVER
WESTPHALIA 10 9.8 5.0 3.0 2.6 2.53 follow-up statements
000
WGUS83 KLSX 061327
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
727 AM CST WED FEB 06 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
THE MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY
.THIS FLOOD STATEMENT IS BASED ON 2 TO 4 INCHES OF RAIN IN THE PAST
24 HOURS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
TURN AROUND DONT DROWN
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC151-071327-
/O.EXT.KLSX.FL.W.0014.000000T0000Z-080207T2205Z/
/WPHM7.1.ER.080206T0823Z.080206T1800Z.080206T2205Z.NO/
727 AM CST WED FEB 06 2008
THE FLOOD WARNING CONTINUES FOR
THE MARIES RIVER NEAR WESTPHALIA
* UNTIL THE WARNING IS CANCELLED.
* AT 7AM WEDNESDAY THE STAGE WAS 11.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 11.5 FEET BY LATE THIS
AFTERNOON AND FALL BELOW THE FLOOD STAGE THIS AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/07 02/08 02/09 02/10 02/11
MARIES RIVER
WESTPHALIA 10 11.4 5.6 3.1 2.6 2.5 2.4000
WGUS83 KLSX 061628
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1028 AM CST WED FEB 06 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI..
MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY
.THIS FLOOD WARNING IS A RESULT OF THE EXCESSIVE RAINFALL IN PAST 24
HOURS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC151-071628-
/O.CON.KLSX.FL.W.0014.000000T0000Z-080207T2205Z/
/WPHM7.1.ER.080206T0823Z.080206T1330Z.080206T2205Z.NO/
1028 AM CST WED FEB 06 2008
THE FLOOD WARNING CONTINUES FOR
THE MARIES RIVER NEAR WESTPHALIA
* UNTIL THURSDAY AFTERNOON.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 10.6 FEET.
* ONLY MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.5 FEET
AROUND NOON TODAY AND FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/07 02/08 02/09 02/10 02/11
MARIES RIVER
WESTPHALIA 10 10.6 5.7 3.1 2.5 2.4 2.4000
WGUS83 KLSX 062022
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
222 PM CST WED FEB 06 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MISSOURI...
MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION THE
PAST 24 HOURS AND VERY LITTLE PRECIPITATION FORECAST IN THE NEXT 24 HOURS...
THE RIVER HAS CRESTED AND IS CONTINUING TO FALL AT THIS PRESENT TIME.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC151-062052-
/O.CAN.KLSX.FL.W.0014.000000T0000Z-080207T2205Z/
/WPHM7.1.ER.080206T0823Z.080206T1330Z.080206T1641Z.NO/
222 PM CST WED FEB 06 2008
THE FLOOD WARNING IS CANCELLED FOR
THE MARIES RIVER NEAR WESTPHALIA.
* AT 2:00 PM WEDNESDAY THE STAGE WAS 7.3 FEET.
* FELL BELOW FLOOD STAGE AT 10:41 AM WEDNESDAY.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 4.5 FEET BY THURSDAY
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/07 02/08 02/09 02/10 02/11
MARIES RIVER
WESTPHALIA 10 7.3 4.5 3.0 2.5 2.4 2.4What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 5, 10:53 PM CST, 4 hours 12 minutes earlier.
Area forecast discussion, Feb 5, 10:53 PM CST, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
1053 PM CST TUE FEB 5 2008
.DISCUSSION...
ACTIVE WEATHER CONTINUES...WITH WARM FRONT LIFTING TOWARD THE I-44
CORRIDOR IN MISSOURI. THREAT OF SEVERE WEATHER LATE THIS AFTERNOON
AND EVENING ALONG AND SOUTH OF THIS BOUNDARY WHERE SPC HAS SLIGHT TO
MODERATE RISK ACROSS THE CWA. THREAT OF TORRENTIAL RAINFALL AND
FLASH FLOODING STILL VALID AS ATMOSPHERE IS MORE LIKE APRIL THAN
FEBRUARY IN THE WARM SECTOR...CHARACTERIZED BY +10 DEWPOINTS AT
850MB. WITH BOUNDARY REMAINING NEARLY STATIONARY THIS
EVENING...TRAINING OF CONVECTION IS LIKELY ALONG I-44 CORRIDOR IN
MISSOURI AND I-70 IN ILLINOIS...DIRECTLY THROUGH THE ST. LOUIS
METRO AREA. AREA IS SATURATED FROM SNOWMELT AND RAINFALL RECIEVED
OVER LAST 24 HOURS...SO FLASH FLOOD WATCH REMAINS IN EFFECT.
WINTER WEATHER ADVISORY FOR NORTHEAST MISSOURI AND WEST CENTRAL
ILLINOIS WILL BE LEFT IN TACT AS MINOR GLAZING IS POSSIBLE BEFORE A
TRANSITION TO ALL SNOW OVERNIGHT. MODEL CONSENSUS THIS MORNING WAS TO
SHIFT THE HEAVIEST SNOW AXIS A BIT FURTHER SOUTH...SO ACCUMULATIONS
HAVE BEEN ADJUSTED UP SLIGHTLY ACROSS THE ADVISED AREA. REMNANTS OF
THE DEFORMATION ZONE WILL MOVE ACROSS THE REMAINDER OF THE CWA
DURING THE DAY ON WEDNESDAY WITH TEMPERATURES NEARLY STEADY IN WAKE
OF COLD FRONT AND LOW PRESSURE SYSTEM.
NOTE...IF SOUTHWARD TREND CONTINUES ON 00Z MODEL RUN...WINTER STORM
WARNINGS WILL NEED TO REPLACE THE ADVISORY WITH ANOTHER ROW OR TWO
OF COUNTIES TO THE SOUTH BEING PLACED WITHIN AN ADVISORY. WILL LET
EVENING SHIFT DETERMINE IF ANY CHANGES ARE NEEDED AS LOCATION OF
DEFORMATION ZONE BECOMES MORE APPARENT TO OUR WEST.
SEVERAL CLIPPER TYPE SYSTEMS SLIDE ACROSS THE MIDDLE OF THE COUNTRY
THURSDAY AND FRIDAY...AS THE UPPER TROF DEEPENS AND PULLS EAST.
LIMITED AMOUNT OF MOISTURE AVAILABLE WITH THESE SYSTEMS...SO FOR NOW
HAVE KEPT SILENT 20 PERCENT POPS...UNTIL EXACT TRACK OF THESE
FEATURES CAN BE NAILED DOWN.
BIG CHANGE IN THE EXTENDED...AN ARCTIC COLD FRONT IS PROGGED TO MOVE
ACROSS THE FORECAST AREA ON SATURDAY. THE 12Z GFS...CANADIAN...AND
UKMET ALL AGREE THAT BELOW NORMAL TEMPERATURES ARE IN STORE FOR THE
FORECAST AREA. THEREFORE I SLASHED TEMPERATURES SATURDAY NIGHT
THROUGH SUNDAY NIGHT. TEMPERATURES SHOULD BEGIN TO MODERATE/REBOUND
EARLY NEXT WEEK AS THE ARCTIC HIGH MOVES EAST AND RETURN FLOW ENSUES.
CVKING
&&
.AVIATION...
FOR THE 06Z TAFS...MAIN SFC LOW HAS MOVED NEWD INTO SRN IN ATTM
WITH N-NWLY SFC WNDS BRINGING COLDER AIR SEWD THRU THE CWA ON THE
BACKSIDE OF THE SFC LOW. SHOULD BE PERIODS OF LIGHT RAIN AND
DRIZZLE IN STL/SUS FOR THE REMAINDER OF THE NGT. COU MAY HAVE
PERIODS OF LGT RAIN OR DRIZZLE CHANGING OVER TO FREEZING
RAIN/DRIZZLE AND SLEET BTWN 2 AND 3 AM...THEN TO LGT SNOW OR
FLURRIES BY 5 AM BASED ON LATEST NAM MDL FCST SOUNDING. UIN SHOULD
HAVE A MIX OF FREEZING RAIN AND SLEET CHANGING OVER TO SNOW BY 6
AM AND CONTG INTO THE AFTN HRS AS THE MID LVL LOW CURRENTLY NR THE
OK PNHDL REGION MOVES NEWD THRU E CNTRL MO BY 18Z WED WITH THE
DEFORMATION ZONE SETTING UP OVR NRN MO. THE LOW LVL STRATUS CLOUD
CEILING SHOULD CONT THRU THE NGT AND INTO THE MRNG HRS BELOW 1000
FT. THE CEILING MAY RISE TO BTWN 1000-1500 FT IN COU...STL AND SUS
WED AFTN.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...WINTER WEATHER ADVISORY UNTIL 6 AM CST WEDNESDAY FOR KNOX-LEWIS-
MARION-SHELBY.
IL...WINTER WEATHER ADVISORY UNTIL 6 AM CST WEDNESDAY FOR ADAMS IL-
BROWN IL.
&&
WFO LSXHazardous weather outlook, Feb 5, 10:38 PM CST, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1038 PM CST TUE FEB 5 2008 ILZ095-096-MOZ018-019-026-027-061200- ADAMS IL-BROWN IL-KNOX-LEWIS-SHELBY-MARION- 1038 PM CST TUE FEB 5 2008 ...WINTER WEATHER ADVISORY UNTIL 6 AM CST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT SNOW IS EXPECTED TO DEVELOP ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS AFTER MIDNIGHT. SNOW ACCUMULATION OF 2 TO 4 INCHES IS POSSIBLE BY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY LIGHT SNOW IS EXPECTED TO CONTINUE ON WEDNESDAY MORNING...WITH UP TO AN INCH OF ADDITIONAL ACCUMULATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 ILZ058>060-064-065-069-070-074-079-097>102-MOZ034>036-041-042- 047>052-059>065-072>075-084-085-099-061200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-PIKE IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-MONROE-RALLS-PIKE-BOONE-AUDRAIN- MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN- ST. CHARLES-FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD- WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 1038 PM CST TUE FEB 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RAIN WILL CHANGE TO LIGHT SNOW EARLY WEDNESDAY MORNING. LITTLE OR NO SNOW ACCUMULATION IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1
In the hours before
Local storm report, Feb 5, 9:39 PM CST, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
939 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM FLASH FLOOD FREDERICKTOWN 37.56N 90.30W
02/05/2008 MADISON MO LAW ENFORCEMENT
STANDING WATER 6 TO 8 INCHES DEEP IN SOME AREAS ON
HIGHWAY 67 AND 72 EAST AND WEST OF FREDERICKTOWN.
0852 PM FLASH FLOOD STEELVILLE 37.97N 91.36W
02/05/2008 CRAWFORD MO LAW ENFORCEMENT
SEVERAL ROADS WITHIN THE COUNTY STILL UNDER A FOOT OF
WATER...MAINLY LOW WATER CROSSINGS.
0325 PM HAIL WASHINGTON 38.55N 91.01W
02/05/2008 E0.75 INCH FRANKLIN MO TRAINED SPOTTER
0320 PM HAIL 2 W WASHINGTON 38.55N 91.05W
02/05/2008 E0.75 INCH FRANKLIN MO BROADCAST MEDIA
0350 PM HAIL 1 S OFALLON 38.77N 90.71W
02/05/2008 E0.88 INCH ST. CHARLES MO TRAINED SPOTTER
DIME TO NICKEL SIZED HAIL 2.5 INCHES DEEP COVERING THE
GROUND AT INTERSECTION OF HIGHWAY K AND MEXICO ROAD.
0505 PM HEAVY RAIN BOWLING GREEN 39.34N 91.20W
02/05/2008 M0.90 INCH PIKE MO CO-OP OBSERVER
RAINFALL SINCE 6 AM.
0925 PM HEAVY RAIN 4 SE BELLEVIEW 37.64N 90.70W
02/05/2008 M1.59 INCH IRON MO CO-OP OBSERVER
SINCE 5 AM THIS MORNING.
0710 PM FLASH FLOOD PILOT KNOB 37.62N 90.64W
02/05/2008 IRON MO LAW ENFORCEMENT
WATER 6 TO 12 INCHES DEEP ON HIGHWAY 221 IN PILOT KNOB AT
AN UNDERPASS.
0920 PM FLASH FLOOD SHIPMAN 39.12N 90.05W
02/05/2008 MACOUPIN IL LAW ENFORCEMENT
FLOODING ON SOME ROADS...SHIPMAN VIADUCT CLOSED...ROUTE 4
NORTH AND SOUTH VIADUCT CLOSED.
&&
SIPPRELLLocal storm report, Feb 5, 11:03 PM CST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1103 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM HEAVY RAIN CUBA 38.06N 91.40W
02/05/2008 M1.60 INCH CRAWFORD MO TRAINED SPOTTER
SINCE MIDNIGHT TO 9 PM.
1000 PM HEAVY RAIN 1 S BELLEVILLE 38.52N 90.00W
02/05/2008 M1.67 INCH ST. CLAIR IL TRAINED SPOTTER
SINCE MIDNIGHT TO 10 PM.
0945 PM FLOOD POTOSI 37.94N 90.78W
02/05/2008 WASHINGTON MO LAW ENFORCEMENT
LOTS OF LOW WATER CROSSINGS FLOODED...DITCHES AND CREEKS
VERY FULL.
&&
SIPPRELLLocal storm report, Feb 5, 11:18 PM CST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1118 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG FARINA 38.83N 88.78W
02/05/2008 FAYETTE IL FIRE DEPT/RESCUE
BARN STUCTURE OF WOOD AND STEEL COMPOSITE HEAVILY DAMAGED
IN TOWN...HIGH SCHOOL GYM ROOF TOTALLY GONE....PARTS OF
THE ROOF OF THE HIGH SCHOOL ITSELF ALSO RIPPED OFF...
0630 PM TSTM WND DMG FARINA 38.83N 88.78W
02/05/2008 FAYETTE IL FIRE DEPT/RESCUE
FOUR SEMI TRACTOR TRAILERS BLOWN OVER ON INTERSTATE 57
BETWEEN MILE MARKERS 133 AND 139.
&&
SIPPRELLLocal storm report, Feb 5, 11:35 PM CST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1135 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM SLEET QUINCY 39.93N 91.39W
02/05/2008 E0.00 INCH ADAMS IL TRAINED SPOTTER
LIGHT SLEET MIXED IN WITH RAIN.
&&
SIPPRELLLocal storm report, Feb 6, 1:19 AM CST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
119 AM CST WED FEB 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 2 W WASHINGTON 38.55N 91.05W
02/05/2008 E0.75 INCH FRANKLIN MO BROADCAST MEDIA
0320 PM HAIL WASHINGTON 38.55N 91.01W
02/05/2008 E0.25 INCH FRANKLIN MO AMATEUR RADIO
MOSTLY PEA SIZE. A FEW PENNEY SIZE.
0325 PM HAIL WASHINGTON 38.55N 91.01W
02/05/2008 E0.75 INCH FRANKLIN MO TRAINED SPOTTER
0325 PM HAIL 3 S MARTHASVILLE 38.58N 91.05W
02/05/2008 E0.25 INCH FRANKLIN MO TRAINED SPOTTER
COVERING THE GROUND.
0334 PM HAIL DEFIANCE 38.63N 90.78W
02/05/2008 E0.88 INCH ST. CHARLES MO TRAINED SPOTTER
HAIL COVERING THE GROUND. A MIX OF SIZES UP TO NICKEL
SIZE.
0336 PM FLASH FLOOD OFALLON 38.78N 90.71W
02/05/2008 ST. CHARLES MO TRAINED SPOTTER
DARDENNE CREEK NEARING BANKFUL AT HIGHWAY K.
0341 PM HAIL OFALLON 38.78N 90.71W
02/05/2008 E0.75 INCH ST. CHARLES MO NWS EMPLOYEE
REPORTED BY NWS EMPLOYEE.
0343 PM HAIL OFALLON 38.78N 90.71W
02/05/2008 E0.25 INCH ST. CHARLES MO NWS EMPLOYEE
NUMEROUS REPORTS OF PEA SIZE HAIL IN OFALLON.
0344 PM HAIL OFALLON 38.78N 90.71W
02/05/2008 E0.75 INCH ST. CHARLES MO TRAINED SPOTTER
AT MEXICO ROAD AND HWY K.
0347 PM HAIL OFALLON 38.78N 90.71W
02/05/2008 E0.25 INCH ST. CHARLES MO NWS EMPLOYEE
LOTS OF PEA SIZE HAIL AT I-70 AND HWY K/M. CAUSING
TRAFFIC PROBLEMS.
0347 PM HAIL OFALLON 38.78N 90.71W
02/05/2008 E0.75 INCH ST. CHARLES MO TRAINED SPOTTER
HWY K AND FEISE ROAD.
0350 PM HAIL 1 S OFALLON 38.77N 90.71W
02/05/2008 E0.88 INCH ST. CHARLES MO TRAINED SPOTTER
DIME TO NICKEL SIZED HAIL 2.5 INCHES DEEP COVERING THE
GROUND AT INTERSECTION OF HIGHWAY K AND MEXICO ROAD.
0356 PM HAIL OFALLON 38.78N 90.71W
02/05/2008 E0.75 INCH ST. CHARLES MO NWS EMPLOYEE
OFF OF MEXICO ROAD. HAIL UP TO PENNY SIZE COVERING THE
GROUND. STORM DRAINS BECOMING CLOGGED CAUSING SOME
PONDING OF WATER.
0356 PM HAIL OFALLON 38.78N 90.71W
02/05/2008 E0.75 INCH ST. CHARLES MO TRAINED SPOTTER
NUMEROUS REPORTS OF HAIL UP TO PENNY SIZE COVERING THE
GOUND. STORM DRAINS BECOMING CLOGGED CAUSNING PONDING OF
WATER.
0405 PM HAIL GRAFTON 38.97N 90.43W
02/05/2008 E0.75 INCH JERSEY IL TRAINED SPOTTER
PEA TO PENNY SIZE HAIL.
0410 PM HAIL 5 E JERSEYVILLE 39.12N 90.23W
02/05/2008 E0.75 INCH JERSEY IL TRAINED SPOTTER
MOSTLY PEA SIZE WITH SOME UP TO PENNY SIZE.
0410 PM FLASH FLOOD OFALLON 38.78N 90.71W
02/05/2008 ST. CHARLES MO BROADCAST MEDIA
BRYAN ROAD NEAR HIGHWAY N CLOSED DUE TO FLOODING.
0425 PM HAIL SUNSET HILLS 38.54N 90.42W
02/05/2008 E0.25 INCH ST. LOUIS MO TRAINED SPOTTER
0428 PM HAIL WELDON SPRING 38.72N 90.65W
02/05/2008 E0.25 INCH ST. CHARLES MO OFFICIAL NWS OBS
PEA SIZE HAIL AND HEAVY RAIN AT THE NWS OFFICE.
0429 PM HEAVY RAIN CARLINVILLE 39.28N 89.88W
02/05/2008 E0.00 INCH MACOUPIN IL EMERGENCY MNGR
1 INCH OF RAIN IN 1 HOUR. PONDING OF WATER ON ROADS IN
VIRDEN.
0437 PM HAIL POTOSI 37.94N 90.78W
02/05/2008 E0.50 INCH WASHINGTON MO AMATEUR RADIO
PEA TO 1/2 INCH HAIL.
0437 PM FLASH FLOOD PORTAGE DES SIOUX 38.93N 90.34W
02/05/2008 ST. CHARLES MO TRAINED SPOTTER
ROADS FLOODED NEAR PORTGAGE DES SIOUX.
0445 PM HAIL DE SOTO 38.14N 90.56W
02/05/2008 E0.25 INCH JEFFERSON MO AMATEUR RADIO
0454 PM HEAVY RAIN PARK HILLS 37.85N 90.53W
02/05/2008 E0.00 INCH ST. FRANCOIS MO TRAINED SPOTTER
MINOR FLOODING/PONDING OF WATER ON AREA ROADS.
0454 PM HAIL VALLEY PARK 38.55N 90.48W
02/05/2008 E0.25 INCH ST. LOUIS MO TRAINED SPOTTER
PEA SIZE HAIL AT HWY 141 AND BIG BEND ROAD.
0502 PM HEAVY RAIN UNION 38.45N 91.01W
02/05/2008 E0.00 INCH FRANKLIN MO TRAINED SPOTTER
MINOR FLOODING/PONDING OF WATER ON ROADS FROM UNION TO
WASHINGTON. SOME DRAINAGE PROBLEMS REPORTED IN
WASHINGTON.
0505 PM HEAVY RAIN BOWLING GREEN 39.34N 91.20W
02/05/2008 M0.90 INCH PIKE MO CO-OP OBSERVER
RAINFALL SINCE 6 AM.
0505 PM HEAVY RAIN GODFREY 38.97N 90.19W
02/05/2008 E0.00 INCH MADISON IL AMATEUR RADIO
MINOR FLOODING/PONDING OF WATER ON ROADS IN ALTON AND
GODFREY.
0508 PM HAIL WATERLOO 38.33N 90.16W
02/05/2008 E0.25 INCH MONROE IL EMERGENCY MNGR
PEAS SIZE HAIL AND WINDS ESTIMATED AT 45 MPH ON THE WEST
SIDE OF WATERLOO. FROM THE 911 OFFICE.
0516 PM FLASH FLOOD CARLINVILLE 39.28N 89.88W
02/05/2008 MACOUPIN IL TRAINED SPOTTER
BRIAR CREEK FLOODING. MINOR FLOODING THUS FAR ON AREA
STREETS.
0516 PM FLASH FLOOD 3 S CARLINVILLE 39.24N 89.88W
02/05/2008 MACOUPIN IL AMATEUR RADIO
BIRD TOWNSHIP. 6 INCHES OF WATER OVER ROADS.
0545 PM HEAVY RAIN RAYMOND 39.32N 89.57W
02/05/2008 E0.00 INCH MONTGOMERY IL AMATEUR RADIO
6-8 INCHES OF WATER OVER ROUTE 127.
0545 PM HEAVY RAIN JERSEYVILLE 39.12N 90.33W
02/05/2008 E0.00 INCH JERSEY IL AMATEUR RADIO
3-4 INCHES OF WATER OVER ROUTE 16.
0545 PM TSTM WND DMG 5 W ASHLEY 38.33N 89.28W
02/05/2008 WASHINGTON IL LAW ENFORCEMENT
BARN DOORS BLOWN IN. TIME APPROXIMATE.
0547 PM HEAVY RAIN MARISSA 38.26N 89.75W
02/05/2008 E0.00 INCH ST. CLAIR IL BROADCAST MEDIA
MINOR FLOODING/PONDING OF WATER IN MARISSA. SMALL CREEKS
ARE FULL AND STARTING TO OVERFLOW.
0547 PM HEAVY RAIN OFALLON 38.78N 90.71W
02/05/2008 M3.40 INCH ST. CHARLES MO TRAINED SPOTTER
RAINFALL TODAY.
0550 PM TSTM WND DMG HOYLETON 38.45N 89.27W
02/05/2008 WASHINGTON IL LAW ENFORCEMENT
POWER LINES REPORTED DOWN IN THE HOYLETON AREA. TIME
APPROXIMATE.
0605 PM HAIL 8 S SPARTA 38.04N 89.72W
02/05/2008 E0.25 INCH RANDOLPH IL BROADCAST MEDIA
0606 PM HEAVY RAIN OLD MINES 38.02N 90.77W
02/05/2008 E0.00 INCH WASHINGTON MO CO-OP OBSERVER
WATER FROM OLD MINES CREEK RIGHT UP TO HWY 21.
0606 PM HEAVY RAIN BISMARCK 37.77N 90.62W
02/05/2008 E0.00 INCH ST. FRANCOIS MO TRAINED SPOTTER
MINOR FLOODING/PONDING OF WATER ON ROADS IN TOWN.
0610 PM TSTM WND DMG CENTRALIA 38.52N 89.13W
02/05/2008 MARION IL LAW ENFORCEMENT
TREES AND POWER LINES DOWN. ONE TREE ON A MOBILE HOME AND
ANOTHER ON A VEHICLE.
0615 PM TSTM WND DMG SALEM 38.63N 88.95W
02/05/2008 MARION IL LAW ENFORCEMENT
SOME TREES AND A FEW POWER LINES REPORTED DOWN IN SALEM.
0615 PM TSTM WND DMG SALEM 38.63N 88.95W
02/05/2008 MARION IL LAW ENFORCEMENT
REPORTS OF TREES AND POWER LINES DOWN SOUTH OF SALEM.
ALSO A REPORT OF TRACTOR-TRAILERS BLOWN OVER ON I-57 AT
MILE MARKER 137. POSSIBLE INJURIES, BUT NOT CONFIRMED
YET. TIME APPROXIMATE.
0630 PM TSTM WND DMG FARINA 38.83N 88.78W
02/05/2008 FAYETTE IL FIRE DEPT/RESCUE
FOUR SEMI TRACTOR TRAILERS BLOWN OVER ON INTERSTATE 57
BETWEEN MILE MARKERS 133 AND 139.
0630 PM TSTM WND DMG FARINA 38.83N 88.78W
02/05/2008 FAYETTE IL FIRE DEPT/RESCUE
BARN STUCTURE OF WOOD AND STEEL COMPOSITE HEAVILY DAMAGED
IN TOWN...HIGH SCHOOL GYM ROOF TOTALLY GONE....PARTS OF
THE ROOF OF THE HIGH SCHOOL ITSELF ALSO RIPPED OFF...
0710 PM FLASH FLOOD PILOT KNOB 37.62N 90.64W
02/05/2008 IRON MO LAW ENFORCEMENT
WATER 6 TO 12 INCHES DEEP ON HIGHWAY 221 IN PILOT KNOB AT
AN UNDERPASS.
0720 PM HAIL ANNAPOLIS 37.36N 90.70W
02/05/2008 E0.25 INCH IRON MO TRAINED SPOTTER
0722 PM FLASH FLOOD FREDERICKTOWN 37.56N 90.30W
02/05/2008 MADISON MO LAW ENFORCEMENT
STANDING WATER 6 TO 8 INCHES DEEP IN SOME AREAS ON
HIGHWAY 67 AND 72 EAST AND WEST OF FREDERICKTOWN.
0852 PM FLASH FLOOD STEELVILLE 37.97N 91.36W
02/05/2008 CRAWFORD MO LAW ENFORCEMENT
SEVERAL ROADS WITHIN THE COUNTY STILL UNDER A FOOT OF
WATER...MAINLY LOW WATER CROSSINGS.
0901 PM HEAVY RAIN CUBA 38.06N 91.40W
02/05/2008 M1.60 INCH CRAWFORD MO TRAINED SPOTTER
SINCE MIDNIGHT TO 9 PM.
0920 PM FLASH FLOOD SHIPMAN 39.12N 90.05W
02/05/2008 MACOUPIN IL LAW ENFORCEMENT
FLOODING ON SOME ROADS...SHIPMAN VIADUCT CLOSED...ROUTE 4
NORTH AND SOUTH VIADUCT CLOSED.
0925 PM HEAVY RAIN 4 SE BELLEVIEW 37.64N 90.70W
02/05/2008 M1.59 INCH IRON MO CO-OP OBSERVER
SINCE 5 AM THIS MORNING.
0945 PM FLOOD POTOSI 37.94N 90.78W
02/05/2008 WASHINGTON MO LAW ENFORCEMENT
LOTS OF LOW WATER CROSSINGS FLOODED...DITCHES AND CREEKS
VERY FULL.
1000 PM HEAVY RAIN 1 S BELLEVILLE 38.52N 90.00W
02/05/2008 M1.67 INCH ST. CLAIR IL TRAINED SPOTTER
SINCE MIDNIGHT TO 10 PM.
1135 PM SLEET QUINCY 39.93N 91.39W
02/05/2008 E0.00 INCH ADAMS IL TRAINED SPOTTER
LIGHT SLEET MIXED IN WITH RAIN.
&&
SIPPRELLThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 6:13 PM CST | Flash Flood Warning | LSX | Jefferson, Washington | 5 hr |
| Feb 5, 7:24 PM CST | Flash Flood Warning | LSX | Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois | 6 hr |
| Feb 5, 7:40 PM CST | River Flood Warning | LSX | Marion | 25 hr |
| Feb 5, 8:54 PM CST | Flash Flood Warning | LSX | Crawford | 4 hr |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.